# SDR UPS96821345

- Difficulty date: October 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, ADJACENT SKIN OUTBOARD OF LT WING INBOARD SLOT IS CRACKED.  REPLACED SKIN PANEL SECTION PER SRM 51-1-4 AND SRM 51-3-0.
